About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 464038, 5 pages
http://dx.doi.org/10.1155/2013/464038
Research Article

Route Choice Model Considering Generalized Travel Cost Based on Game Theory

1School of Automobile Engineering, Heilongjiang Institute of Technology, Harbin 150050, China
2School of Management, Harbin Institute of Technology, Harbin 150001, China
3School of Automobile Engineering, Harbin Institute of Technology, Weihai 264209, China

Received 31 October 2012; Accepted 3 January 2013

Academic Editor: Matjaz Perc

Copyright © 2013 Feng Yu-qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Yu-qin, Leng Jun-qiang, Xie Zhong-Yu, Zhang Gui-e, and He Yi, “Route Choice Model Considering Generalized Travel Cost Based on Game Theory,” Mathematical Problems in Engineering, vol. 2013, Article ID 464038, 5 pages, 2013. doi:10.1155/2013/464038